# SDR 96ZZZX1421

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 69403752
- Condition: Corroded
- Location: Bs 360-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 360-STA 460 - RBL 10, FLOOR SUPPORT STRUCTURE HAS LEVEL 2 CORROSION, ALSO LEVEL 1 ON STA 360 FLOOR BEAM UPPER SURFACE AT RBL 10.  REPLACED FLOOR SUPPORT STRUCTURE, PN 69-40375-2 (3 EACH) PER 51-10-1, FIG 14, CORROSION REMOVED AND MATERIAL IS IN-LIMITS PER 53-10-1 FLOOR BEAM.
